# SDR SIMA0432

- Difficulty date: February 12, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING PS-2 INSPECTION MAINTENANCE REPAIRED TDMI 706530052.  GOUGE IN LEFT CENTER FUSELAGE BETWEEN FRAMES 16 AND 20 STRINGERS 15 AND 16.  MAINTENANCE REPAIRED THE GOUGE IAW EO EB-53MR-012.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
